# SDR CALA2019032200448

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 58,844 hours, 19,824 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STAB LOWER SKIN STA 147.90 I/B OF I/B FASTNER ROW APPROX 16IN FROM L/E CRACK LENGTH 0.500IN REF N/R 99833379 ACCOMPLISHED REPAIR AT THE RT HORIZONTAL STAB LOWER SKIN STA 147.90 AS PER REF SRM 55-10-01 REPAIR II FIG 204 B AND SRM 51-40-02 AND 51-40-08.
